• question-icon

    What causes repeat dream scenarios while on Sertaline and Toprol-XL?

default
Posted on Thu, 26 May 2016 in Mental Health
Question: I have taken sertraline-25mg/once daily for 2 days-Last evening I experienced repeat dream scenerios. I also take topropl-50mgs,and amlodipine-5mgs daily,in addition to clopopgridel-75mgs daily.Any foreseeable issues.I think I will stop with the Sertraline,since I don't have any severe anxiety issues.
doctor
Answered by Dr. Alexander H. Sheppe 12 minutes later
Brief Answer:
Consultation

Detailed Answer:
Hello, and thanks for your question.

Sertraline can indeed cause the dream experiences you are describing. Typically, this effect will disappear 1-2 weeks into treatment. However, if you are very opposed to continuing sertraline and waiting for these side effects to go away, you could switch to a different SSRI such as escitalopram. This could be done immediately and would be safe, and unlikely for these dream experiences to continue with the new medication.

Please remember to rate and close this answer thread when you are finished and satisfied.


Above answer was peer-reviewed by : Dr. Naveen Kumar
doctor
default
Follow up: Dr. Alexander H. Sheppe 1 hour later
Dr.Sheppe, thanks for the advice. Would the use of Flonase,(once daily),cause any med issues. I will cease with the sertraline therapy. I do take clonosapam(4.5mg),on an 'as needs' basis. No med side effects noticed to date.


Thank you.
doctor
Answered by Dr. Alexander H. Sheppe 1 hour later
Brief Answer:
Followup

Detailed Answer:
Flonase will not cause any med issues. You are most welcome!

Please remember to rate and close this answer thread when you are finished and satisfied.


Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Alexander H. Sheppe

Psychiatrist

Practicing since :2014

Answered : 2242 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Anxiety

doctor1 MD

I am a 42 year old female with many symptoms, dark patch on my leg, back of the neck area, joint pain, extreme exhaustion, sleep problems, no sex...

doctor1 MD

I m not able to concentrate and is having fatigue for more than 10 years. This was noticed when I was 18 year old. During this time I developed...

doctor1 MD

Hi, I have been getting a fuzzy feeling in my head, almost as though someone is shaking my skull, on and off, with some weakness to my left hand...

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...My 28 year old son has suddenly developed pins and needles all over...

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I just got a recall back from a mammogram app. I'm very scared, what could it be if not cancer?

Get personalised answers from verified doctor in minutes across 80+ specialties

168 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Alexander H. Sheppe
  • Q - What other medication can show a false positive for Oxazepam and Temazepam?

  • Q - Suggest treatment for premature ejaculation

  • Q - Which genetic test predicts how effective psychiatric medication are at...

  • Q - What causes erectile dysfunction after kegel exercises?

  • Q - Suggest ways to wean off Abilify

  • Q - What do these PFT test results indicate?

  • Q - Suggest treatment for visual hallucinations

  • Q - Suggest treatment for borderline personality disorder

  • Q - How to rule out bipolar disorder?

  • Q - Suggest treatment for withdrawal symptoms of Hydrocodone

backtotop2